MathSciNet Relay Station
MathSciNet bibliographic data
MR1766097 (2001i:11128) 11R29 (11E41 11N36 11R11)
Soundararajan, K. Divisibility of class numbers of imaginary quadratic fields. J. London Math. Soc. (2) 61 (2000), no. 3, 681–690.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement